# SDR 96UAL900676

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988UA
- Make and model: Boeing 737291
- Aircraft serial: 21750
- Engine: Pwa JT8D17
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTI-SITE CRACKS FOUND AT BODY STATION 178 BULKHEAD CHORD ANGLE AND AT STRINGER 17R TEE COMMON TO THE BULKHEAD ANGLE. THE CRACKS WERE APPROXIMATELY 2 INCHES AND 1 INCH RESPECTIVELY.  CRACKS WERE DUE TO FATIGUE.  BULKHEAD CHORD ANGLE REPAIRED PER 737 STRUCTURAL REPAIR MANUAL, TYPICAL ANGLE REPAIR.  REPAIRS TO STRINGER 17 RIGHT WERE MADE PER ENGINEERING VARIATION AUTHORITY.  TEE WAS CUT AND SPLICED WITH TWO BACK TO BACK ANGLES.  AREA IS INSPECTED AT HEAVY MAINTENANCE VISITS INTERVALS.
